# SDR SWAA2022030275107

- Difficulty date: January 27, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL ACCESS PANEL 632FB HAS CORROSION ON EXTERIOR LIP. / EVALUATED CORROSION ON EXTERIOR LIP OF RH WING FUEL ACCESS PANEL 632FB IAW B737 SRM 57-20-01-1A-1 FIGURE 104 SHEET 7. REWORK WOULD EXCEED ALLOWABLE LIMITS ON ELECTRICAL BOND SURFACE AREA. ORDERED AND RECEIVED SERVICABLE PANEL FOR RH WING FUEL ACCESS PANEL 632FB IAW B737 SRM 51-10-02-0G-0 STEP 9A(1) AND IPC 28-11-11-02. ATAG # NB1035
